Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Arrangements of Lines with a Large Number of Triangles

Z. Füredi and I. Palásti
Proceedings of the American Mathematical Society
Vol. 92, No. 4 (Dec., 1984), pp. 561-566
DOI: 10.2307/2045427
Stable URL: http://www.jstor.org/stable/2045427
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Arrangements of Lines with a Large Number of Triangles
Preview not available

Abstract

An arrangement of lines is constructed by choosing n diagonals of the regular 2n-gon. This arrangement is proved to form at least n(n - 3)/3 triangular cells.

Page Thumbnails

  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566